Jump to content

Search the Community

Showing results for tags 'escitaopram'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi, my name is Aember and I have had severe negative reactions to SSRIs after very fee doses. I have been sick since January 2020 with a mystery degenerative neurological condition that is affecting my ability to think and feel. I am experiencing progressive dementia and confusion. Here is my story: Have had mystery neurological illness since Jan 2020, started with delirium, a flu and then a gastrointestinal flu that woke me up with a pounding heart and nocturnal defecation for months and body temp above 99 -101F. Sleep became interrupted with very vivid dreams and bizarre hypnagogic states. Started hypersalivating. Vision became altered, blurry at distance, slightly photosensitive. Extreme fatigue and bed in early evening, sleeping in and off until noon. Increased red pinpoint angiomas developing all over my body. Gradually became anhedonic in March 2020, unable to laugh or cry. Confusion and anxiety increased. Was put on Seroquel 25 mg end of March 2020, immediately had some involuntary movement so stopped after 1 dose. Switched to Trazodone 2 days later and had an extreme Akathesia episode with involuntary movement, was up for 24 hours pacing and raging internally. The next week was put on Citalopram 10mg for 2 days, immediately got dyskinesia (pill rolling, teeth grinding, twitching, teeth licking, bunny nose) with compulsive behaviour, vision became blurrier and developed horizontal double vision halos, perception of time sped up, switched to 5mg Escitalopram for 1 day, started muscle twitching, became flushed, feverish could not sleep (serotonin syndome?), next day became psychotic and babbling, compulsive, bit myself, could not walk. Hospitalized April 2020, put on respiridone 0.125 upped to 0.25 for 2 weeks. Felt weird hot icy burning in chest and esophagus upon initiating, had issues swallowing, voice got raspier, experienced increased hunger, constant fatigue and sedation, dry skin some teeth grinding and muscle tension on and off, vision worsened further (my left eye is now -1 and blurry, was perfect in December 2019), increased constipation, little change in anxiety, increased social compulsiveness (speaking without thinking). Started lactating. Quit April 29 after tapering to 0.125 mg for 3 days. Since then, I had episodes of dyskinesia and teeth grinding, bunny nosing, cramping in hands and feet, but it's gradually lessening as my body adapts to being antipsychotic free. I am still in a confused state (feel like I am about to pass out, cannot focus) with abnormal sleep emotions (cannot feel happy, cannot work) and decreased intellect (issues with spelling, time perception, planning, focus and my degenerative neurological condition persists as well as the hypersalivation and weakness. I am in bed all day.
  2. Hello everyone, I would be grateful for some advice about which one of these drugs to taper from first. I am currently tapering the Quetiapine after a crisis last year when my dose was put up. My current medication: Escitalopram (Lexepro) 15mg - been on this for 10 years Quetiapine - 300mg - been on this for about 4 years Pregabline - 150mg - been on this for 3 months (and once in 2015 for about 6 months. I have been on Escitalopram for 10 years. At that time, I was also given Mertazapine 30mg which I was easily able to withdraw from quite quickly. I continued on the Escitalopram alone until 2013 when I felt brave enough to try and taper. I spent about 6 months doing this (but now realize that I was tapering much too quickly). I cleaned up my diet and self-care, took supplements and didn't experience any withdrawal symptoms. 2-3 months later, I woke up one day in extreme panic with the most intense physical sensations. A few months living with this constantly, I was suicidal and in crisis. I immediately went back on the Escitalopram.To cut a long story short, I was put on lots of different drugs again (on top of the Escitalopram) for 'treatment resistant depression' - Mertazapine, Lithium. Nothing helped, I became homeless and suicidal. After some time, I began taking Quetiapine 200mg and 150mg of Pregablin on top of the Escitalopram 15mg. In 2015 stabilised but don't believe it was because of the drugs. I came off the Pregabln using the liquid medication and didn't have any withdrawal symptoms. I was completely stable for about 4 years on this combination of drugs but hated the side effects of the Quetiapine - mainly weight gain and the disruption to my social life and it's extreme sedation. However in September 2019, completely out of the blue, with no triggers, again I woke up in extreme terror wit the same physical sensations which led me into suicidal crisis again and was hospitalised briefly. I didn't want to adjust my medication because I really didn't believe it was doing anything. If it was, how could this happen to me again? After a few months, I was so desperate, I sought out psychiatric input and my Quetiapine dose was put up to 450mg (50mg in the morning, 400mg at night). I have since stablized and have begun to reduce my Quetiapine dose. I have been reducing 25mg every week and am now on 300mg. Questions: In the last few years, I didn't have the courage to taper down from the 200mg of Quetiapine I was on for 4 years. Should I keep going on the taper I'm on now and try to get off it completely? My previous withdrawal from Pregablin in 2015 was easy. Should I start with this? When I withdrew from the Escitalopram in 2013 and had severe symptoms 2-3 months later, the psychiatrist said that this was the underlying illness recurring. I'm not sure this is true as I had no obvious triggers, no extra stress in my life. The drug i would most like to be free from is the Quetiapine. Thank you for any input.
  3. Hello All, I am a college student who has been on 400mg of Wellbutrin for 5 months and 10mg of Lexapro for a bit less than six weeks. I didn't want to be put on Lexapro. I had been experiencing mild anxiety but for the most part, I was doing really well. (Sleeping and eating better, more energy, basically what one hopes for when being put on antidepressants.) In late November, my doctor insisted that I needed to start Lexapro. I pushed back and he insisted further - basically almost threatened to drop me as a client unless I took this medication but never gave a clear reason as to why. This whole thing was so suspicious that I actually researched him to see if there was any connection he may have had to the pharma industry. (Couldn't find anything.) Now, 6 weeks later, I'm not doing well at all. My anxiety hasn't decreased at all and I've been experiencing headaches and extreme fatigue. I went from sleeping 7-8 hours a night to 11 hours a night in addition to an early evening nap. I feel like a zombie. Basically, I'm very convinced this is medicine is not for me. I told me doctor all of this in an email and he essentially refused to even consider me stopping the medicine. He said that if I wanted to even discuss the subject, I needed to come in for an early appointment (I would be charged extra $50). He refused to give me any details on how to taper off Lexapro. I really don't want to see him again. Therefore, I was hoping some of you may provide me with some advice on tapering off Lexapro. Beginning in early December I took 5mg for a week and then 10 mg since then. Therefore, I've only been on 10mg for a bit over a month. I feel like tapering off by 10% every 3 weeks is a bit too extreme for my case - seeing as I've only been on it for a bit. I was considering doing a week of 7.5mg, a week of 5mg, a week of 2.5mg and then nothing. If you tapered off lexapro after being on it short term I would love to hear your advice, experience, and side effects. Thank you very much! Also, I get my Wellbutrin from my PCP so no worries about losing that prescription.
  4. Hi there, I've been on escitalopram 2 months and then on venlafaxine for 7 months more for depression . With venlafaxine I've experienced severe lack of motivation, reduction in creativity(I can't write anymore),emotional blunting when I used to be the sensitive artist type and there may be some cognitive impairments . However I quit taking my meds 2 months ago (spent 2 weeks like hell with the withdrawal) and while I may have seen some improvement, my sensitivity, my emotions and my creativity have not returned . Can someone who had a similar experience help me understand if I will ever be able to feel like myself again? It's unbearable. I'm also 20 years old
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy